# SDR ASAA2019122493690

- Difficulty date: December 19, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 46,023 hours, 13,794 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH FUEL IN CENTER TANK AND ALL FUEL PUMPS ON, FUEL STARTED FEEDING OUT OF NR 1 MAIN TANK CREATING AN IMBALANCE. GROUNDED - YES. ON DEFERRAL.
